# SDR AT0700069

- Difficulty date: January 31, 2006
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CANTED FRAME HAS A CRACK STA 1178.  INSTALLED ANGLE REPAIR ON LEFT CANTED FRAME AT STA 1178 LONG 16.  MATERIAL USED 0.080 7075.0 10 .5" X 2.5" IAW B717 SRM 51-40-02 AND SRM 51-41-01.  HEAT TREATED TO T-6 PER AVBORNE 98PMS.247PS.01.
